Alert archive / Oklahoma / Tornado Warnings in 2006

Tornado Warning 4, NWS Amarillo, TX

June 21, 2006Beaver County, Oklahoma

NWS Amarillo, TX issued this tornado warning at Jun 21, 2006, 6:21 PM CDT for Beaver County, Oklahoma. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 21, 2006, 6:21 PM CDT (23:21 UTC)
Expired
Jun 21, 2006, 7:00 PM CDT
In force
39 min
Issued by
NWS Amarillo, TX
Area
Counties, with a storm outline in the text

County Beaver County, OK

The radar

The Dodge City radar (KDDC), 120 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 21, 6:30 PM CDTHAIL 1.25Turpin, OKHALF DOLLAR SIZE HAIL REPORTED IN TURPIN
Jun 21, 6:30 PM CDTTORNADOTurpin, OKMULTIPLE REPORTS WITH PICTURES OF TORNADO THAT TOUCHED DOWN IN TURPIN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 3:37 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.4 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2006-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1341 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2006-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 233 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1341 J/kg
Mixed-layer CIN
-336 J/kg
Mixed-layer LCL
875 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
233 m²/s²
0-3 km storm-relative helicity
340 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KAMA 212322
TORAMA
OKC007-220000-
/O.NEW.KAMA.TO.W.0004.060621T2321Z-060622T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
621 PM CDT WED JUN 21 2006

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA

* UNTIL 700 PM CDT

* AT 617 PM CDT...LOCAL LAW ENFORCEMENT REPORTED LANDSPOUT TORNADOES
  NEAR TURPIN...OR ABOUT 15 MILES WEST OF BEAVER...MOVING EAST AT 15
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  TURPIN...
  FLORIS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR THE PANHANDLE OF OKLAHOMA AND THE PANHANDLE OF
TEXAS.

LAT...LON 3699 10094 3670 10094 3674 10051 3699 10048

$$


JORDAN
2 follow-up statements
000 
WWUS54 KAMA 212327
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
626 PM CDT WED JUN 21 2006

OKC007-220000-
/O.CON.KAMA.TO.W.0004.000000T0000Z-060622T0000Z/
BEAVER OK-
626 PM CDT WED JUN 21 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN BEAVER COUNTY...

AT 625 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM
SPOTTERS WERE TRACKING A TORNADO. THIS TORNADO WAS LOCATED NEAR 
TURPIN...OR ABOUT 13 MILES SOUTHEAST OF LIBERAL...MOVING NORTHEAST 
AT 5 MPH.

* LOCATIONS IMPACTED INCLUDE...
  FLORIS...
  TURPIN...
  BEAVER...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR THE PANHANDLE OF OKLAHOMA AND THE PANHANDLE OF
TEXAS.

LAT...LON 3699 10094 3670 10094 3674 10051 3699 10048

$$


JOHNSON
000 
WWUS54 KAMA 212332
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
632 PM CDT WED JUN 21 2006

OKC007-220000-
/O.CON.KAMA.TO.W.0004.000000T0000Z-060622T0000Z/
BEAVER OK-
632 PM CDT WED JUN 21 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN BEAVER COUNTY...

AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR AND STORM 
SPOTTERS WERE TRACKING A TORNADO. THIS TORNADO WAS LOCATED NEAR 
TURPIN...OR ABOUT 12 MILES SOUTH OF LIBERAL...MOVING NORTHEAST AT 5 
MPH.  IN ADDITION...THIS STORM HAS PRODUCED HAIL TO THE SIZE OF HALF 
DOLLARS IN TURPIN.

* LOCATIONS IMPACTED INCLUDE...
  TURPIN...
  FLORIS...
  BEAVER...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
WEDNESDAY EVENING FOR THE PANHANDLE OF OKLAHOMA AND THE PANHANDLE OF
TEXAS.

LAT...LON 3699 10094 3670 10094 3674 10051 3699 10048

$$


JOHNSON

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at Jun 21, 2:45 PM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jun 21, 2:45 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
245 PM CDT WED JUN 21 2006

.DISCUSSION...CONVECTION ALREADY BEGINNING TO INITIATE JUST TO OUR
NORTHWEST THIS AFTERNOON.  A FEW CELLS ARE STARTING TO SHOW UP
LONG THE SURFACE TROF AXIS AS WELL...BUT MORE IS EXPECTED OVER THE
NEXT FEW HOURS. CURRENTLY...THIS BOUNDARY EXTENDS ROUGHLY FROM NEAR
LIBERAL TO TUCUMCARI. HAVE INCREASED POPS OVERNIGHT...ESPECIALLY
ACROSS THE NORTHERN HALF OF THE CWA.  THERE MAY BE A FEW SEVERE
THUNDERSTORMS TONIGHT (SEE THE SWODY1 FOR MORE SPECIFICS) AND WILL
MENTION THIS POSSIBILITY IN THE ZONES. DO NOT EXPECT THE SURFACE
FRONT TO CLEAR THE PANHANDLES OVERNIGHT. THINK THAT THIS BOUNDARY
WILL HANG UP JUST TO OUR NORTHWEST AND THEN WASH OUT ON THURSDAY WITH
PREDOMINATELY SOUTH TO SOUTHEAST WINDS BY THE AFTERNOON.  WITH THIS
IN MIND...HAVE GONE A FEW DEGREES ABOVE GUIDANCE FOR THURSDAY MAX
TEMPS.  FRONT WILL MAKE ANOTHER APPEARANCE TOMORROW NIGHT AS NEXT
SHORTWAVE TROF EXITS THE ROCKIES.  IT APPEARS THAT MCS DEVELOPMENT IS
LIKELY WITH THIS FEATURE AS LOW-LEVEL MOISTURE SHOULD BE QUITE
SUFFICIENT.  HAVE INCREASED POPS FOR THURSDAY NIGHT TO LIKELY IN THE
NORTHEAST TO CHANCE IN THE SOUTHWEST.  WE ARE ONCE AGAIN IN THE
SLIGHT RISK FOR TOMORROW SO CANNOT RULE SEVERE WEATHER OUT AT THIS
TIME. THIS MCS SHOULD HELP TO PUSH THE FRONT THROUGH THE AREA BY
FRIDAY MORNING WITH WINDS QUICKLY SHIFTING NORTHEAST TO EAST DURING
THE DAY.  WITH ENHANCED UPSLOPE FLOW AND MARGINAL MOISTURE...HAVE
RETAINED THE SLIGHT CHANCE POPS FOR FRIDAY AND FRIDAY EVENING. THE
COOLER MAV TEMPS ALSO LOOK DECENT SO WILL NOT STRAY TOO FAR AT THE
MOMENT.

THE MID/UPPER-LEVEL RIDGE WILL GENERALLY REMAIN TO OUR WEST...
CENTERED OVER THE SOUTHWEST CONUS THROUGH THE REMAINDER OF THE
FORECAST PERIOD.   THIS WILL KEEP US IN NORTHWESTERLY (TO NORTHERLY)
FLOW ALOFT AND WILL PROVIDE AT LEAST A SLIGHT CHANCE OF CONVECTION
FOR MOST AFTERNOON/EVENING PERIODS. THE GFS/CANADIAN ARE BOTH
ADVERTISING ANOTHER WEAK FRONT TO MOVE INTO THE PANHANDLES LATE
SUNDAY.  EXPECT THIS BOUNDARY TO HANG UP ACROSS THE AREA AND SERVE
AS ADDITIONAL FOCUS FOR CONVECTION SUNDAY NIGHT THROUGH MONDAY NIGHT
AS WELL.  WITH THAT IN MIND...HAVE UNDERCUT THE MEX TEMPS SLIGHTLY
FOR MONDAY AFTERNOON.  BY TUESDAY...EXPECT A SLOW WARMING TREND
BACK INTO THE MID 90S AS THE RIDGE INCHES SLOW EAST AND H85 TEMPS
APPROACH 30C ONCE AGAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                65  90  62  87 /  20  50  50  20
BEAVER OK                  67  87  64  89 /  50  60  60  20
BOISE CITY OK              63  87  61  86 /  40  60  60  20
BORGER TX                  69  92  69  89 /  30  60  60  20
BOYS RANCH TX              67  94  65  89 /  20  50  50  20
CANYON TX                  65  91  61  88 /  20  50  50  20
CLARENDON TX               69  91  66  87 /  20  50  50  20
DALHART TX                 66  91  62  86 /  30  50  50  20
GUYMON OK                  69  88  64  88 /  40  60  60  20
HEREFORD TX                66  91  62  88 /  20  40  40  20
LIPSCOMB TX                69  86  64  88 /  40  60  60  20
PAMPA TX                   67  89  65  85 /  30  60  60  20
SHAMROCK TX                69  90  67  88 /  30  60  60  20
WELLINGTON TX              69  92  68  88 /  30  60  60  20

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.

&&

JOHNSON
Hazardous weather outlook, Jun 21, 3:10 PM CDT, 3 hours 11 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
310 PM CDT WED JUN 21 2006

OKZ001>003-TXZ001>020-221100-
ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH-
DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE-
OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER-
310 PM CDT WED JUN 21 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND EVENING ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES. THE
COMBINATION OF DAYTIME HEATING...A SURFACE TROUGH OF LOW PRESSURE
OVER EXTREME EASTERN NEW MEXICO...AN APPROACHING WEAK COLD FRONT INTO
NORTHWEST SECTIONS OF THE PANHANDLES...SUFFICIENT LOW LEVEL
MOISTURE...AND AN APPROACHING MINOR UPPER LEVEL LOW PRESSURE SYSTEM
FROM EASTERN COLORADO AND NORTHEAST NEW MEXICO WILL RESULT IN THE
DEVELOPMENT OF ISOLATED TO SCATTERED THUNDERSTORMS ACROSS THE
OKLAHOMA AND TEXAS PANHANDLES LATER THIS AFTERNOON AND EVENING. SOME
OF THE STORMS WHICH FORM WILL HAVE THE POTENTIAL TO BECOME SEVERE...
WITH LARGE HAIL AND DAMAGING WINDS EXPECTED TO BE THE PRIMARY
THREATS.

.DAYS TWO THROUGH SEVEN...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY AFTERNOON AND
EVENING ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES AS A WEAK
COLD FRONT AND UPPER LEVEL LOW PRESSURE SYSTEM MOVE THROUGH THE
REGION. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS.

THERE WILL BE A SLIGHT CHANCE FOR THUNDERSTORMS MAINLY DURING THE
LATE AFTERNOON AND EVENING HOURS FRIDAY THROUGH TUESDAY OF NEXT
WEEK. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS
TIME...ISOLATED STORMS MAY BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS ALL OF THE
OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT AND BE READY FOR
POSSIBLE ACTIVATION LATE THIS AFTERNOON AND EVENING...AND AGAIN
LATE THURSDAY AFTERNOON AND EVENING.

ANDRADE

In the hours before

Local storm report, Jun 21, 5:21 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
521 PM CDT WED JUN 21 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0519 PM     FLASH FLOOD      5 W AMARILLO            35.20N 101.91W
06/21/2006                   POTTER             TX   EMERGENCY MNGR

            STREET FLOODING AT BELL AND LYNDON

&&

CK
Local storm report, Jun 21, 5:36 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
536 PM CDT WED JUN 21 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             3 SW AMARILLO           35.17N 101.86W
06/21/2006  E0.75 INCH       RANDALL            TX   PUBLIC

&&

JOHNSON
Local storm report, Jun 21, 5:49 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
549 PM CDT WED JUN 21 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0537 PM     HAIL             9 S WASHBURN            35.05N 101.57W
06/21/2006  E0.88 INCH       ARMSTRONG          TX   AMATEUR RADIO

&&

JOHNSON
Special weather statement, Jun 21, 6:06 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
606 PM CDT WED JUN 21 2006

OKZ001-212345-
CIMARRON OK-
606 PM CDT WED JUN 21 2006

...STRONG THUNDERSTORM IN SOUTHEASTERN CIMARRON COUNTY...

AT 606 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES WEST OF GRIGGS MOVING NORTHEAST AT 10
MPH.

ONE HALF INCH SIZE HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE. TAKE
SHELTER UNTIL THE STORM HAS PASSED.  EXTREMELY HEAVY RAINFALL WILL
ALSO BE POSSIBLE WITH THIS STORM RESULTING IN PONDING OF WATER ON
AREA ROADWAYS.

JORDAN
Local storm report, Jun 21, 6:18 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
618 PM CDT WED JUN 21 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0604 PM     HAIL             7 W CLAUDE              35.11N 101.49W
06/21/2006  E0.75 INCH       ARMSTRONG          TX   TRAINED SPOTTER

&&

EA
Local storm report, Jun 21, 6:19 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
619 PM CDT WED JUN 21 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0604 PM     TSTM WND GST     7 W CLAUDE              35.11N 101.49W
06/21/2006  E60 MPH          ARMSTRONG          TX   TRAINED SPOTTER

&&

EA

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 4:01 PM CDTSevere Thunderstorm WarningAMACimarron59 min
Jun 21, 4:59 PM CDTSevere Thunderstorm WarningAMACimarron61 min
Jun 21, 6:03 PM CDTSevere Thunderstorm WarningAMABeaver57 min
Jun 21, 6:47 PM CDTFlash Flood WarningAMABeaver118 min

Nearby

Tornado Warnings in Oklahoma, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.